Posted by Annie's mom
on March 04, 2000 at 21:42:12:
In Reply to: Re: daes anyone know anything about addreall? posted by Sandy on February 11, 2000 at 11:03:32:
: My daughter was on Ritalin for a few months but the side effects were worse than the symptoms of ADD! She has been changed to Adderall and is adjusting to it better. It is not making her irritable or interfering with sleep as Ritalin did. But it still is taking her appetite away and she is losing weight - and she didn't need to. But Adderall last longer on one dose so she doesn't have to take any med while at school.
: i have add and they put me on this new stuff and its called addreal and i was wondering whats it all about thanks
My 9 year old daughter takes Adderall every day. She says she also has no appetite, sometimes. Sometimes, she gets a headache or gets very crabby at the end of the day, when her medication is wearing off. The good things about Adderall, she doesn't need to take any medication at school, and school goes much better when she is taking her medicine. She is happier on Adderall and able to focus on one thing at a time, than before she started taking Adderall. She thinks you should try the Adderall for a few weeks, and see if it helps you, too. Good luck!!!